# SDR C2XA09IA300

- Difficulty date: December 1, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 19,666 hours, 10,546 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 8271013
- Part serial: 00054
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 13,968 hours, 13,045 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2135, DURING CLIMB THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT ON TAKE OFF.  THE CREW PERFORMED THE QRH, CYCLED THE GEAR WHICH THEN RETRACTED, AND THE AIRCRAFT CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
